# SDR HEEA088480

- Difficulty date: May 19, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N7128R
- Make and model: Bell 412
- Aircraft serial: 36007
- System (JASC): 6300 · Main Rotor Drive System
- Part: Bearing
- Condition: Worn
- Location: M/R Support
- Component: Support
- Component part number: 204001330005
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BEARING WORN. REPLACED ( 2 EACH) SUPPORT 204-001-330-005 DUE TO CORROSION; BEARING MS27646-45 DUE TO WORN.  REPAIRED.
